# SDR SWAA2023013187126

- Difficulty date: January 3, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM CORROSION. AT AFT WET AREA FLOOR SUPPORT BEAM UPPER CAP FASTENER HOLE LBL 45. CORRECTION ITEM. CORROSION. AT AFT WET AREA FLOOR SUPPORT BEAM UPPER CAP FASTENER HOLE STA 986.5 LBL 45.<[01] FASTENER REMOVED AND CORROSION REMOVED ON FLOOR SUPPORT BEAM UPPER CAP FASTENER HOLE LBL 45 IS ACCOMPLISHED ON TTG8Q00GYYND. MINIMUN THICKNESS NOTED 0.087 AROUND FASTENER HOLES.;[02] EVALUATED REWORKED AREA. ORIGINAL THICKNESS - 0.150'; MATERIAL REMAINING - 0.087'; MATERIAL LOST - .063'. FOUND OUT OF LIMITS AS PER REF SRM 53-70-51-1A-1 PERFORMED COUNTERSINK INSP. ON EXISTING HOLE IN REPAIR AREA @ AFT WET AREA FLOOR SUPPORT BEAM UPPER CAP FASTENER HOLE LBL-45 IAW B737 NDT PART 6 53-30-00 PROC. 3. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE 10/23; B/C 160006;[08] ACCOMPLISHED CUT AND REMOVED THE DAMAGED PART OF THE FLOOR BEAM AT STA 986.5 LBL 45 AS PER SRM 53-70-51-2R-6;[09] ] FABRICATED REPAIR PARTS- STRAP; ANGLE; FILLER AS PER REFERENCE SRM 53-70-51-2R-6TREATED AND PRIMED FABRICATED PARTS AS PER REFERENCE AMM 51-21-41-370-801 AND 51-21-72-370-804;[18] VERIFIED STEP 17. OK TO TREAT AND PRIME REPAIR AREA.;[19] TREATED AND PRIMED REPAIR AREA AS PER REFERENCE AMM 51-21-41-370-801 AND 51-21-72-370-804;ACCOMPLISHED INSTALLATION OF REPAIR PARTS AS PER SRM 53-70-51-2R-6;[22] VERIFIED STEP 21.;[23] TOOL USED IN STEP 11. SHOT PEEN B/C 19433
